# SDR F3LA200200088

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED BEAM IN FWD BULKHEAD, AFT CARGO COMPARTMENT, CORRODED AT NUT PLATE ATTACHMENT POINT FOR LOWER DUCT SHROUD BRACKETS AT LBL 20 AND WL 160.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPLACEMENT PARTS PER SRM 51-40-4.
